MAUDE Adverse Event Report: Nihon Kohden Corporation CNS-2101 Central Monitor; Central Monitoring System

Nihon Kohden Corporation CNS-2101 Central Monitor; Central Monitoring System
Model Number CNS-2101
Medical Device Problem Codes Device Alarm System (1012); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that a v-fib alarm from the gz transmitter was not sent to the patient's hx module.He stated the alarm was captured and acknowledged in the sickbay system but was concerned that the cns did not alarm.He requested a log review to confirm whether the alarm was captured at the cns.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the cns: gz transmitter: model #:gz-130pa serial #: (b)(6) device manufacturer data: 12/07/2017 unique identifier (udi) #: (b)(4) returned to nihon kohden: na.
 
Event or Problem Description
The customer reported that a v-fib alarm from the gz transmitter was not sent to the patient's hx module.He stated the alarm was captured and acknowledged in the sickbay system but was concerned that the cns did not alarm.No patient harm was reported.

Brand Name
CNS-2101 Central Monitor
Common Device Name
Central Monitoring System
Manufacturer (Section D)
Nihon Kohden Corporation
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
Nihon Kohden Tomioka Corporation
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key25628011
Report Number8030229-2026-06766
Device Sequence Number9838774
Product Code MHX
UDI-Device Identifier04931921017159
UDI-Public(01)04931921017159
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K223567
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNS-2101
Device Catalogue NumberCNS-2101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date06/25/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GZ TRANSMIITER (GZ-130PA)
Outcome Attributed to Adverse Event Other;
Patient SexUnknown